# SDR EVCA202501270001

- Difficulty date: January 16, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N606AH
- Make and model: Bell 407
- Aircraft serial: 56329
- Aircraft time: 1,351 hours, 3,322 cycles
- Engine: Allsn 250C47M
- Engine time: 1,351 hours, 2,695 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 407063001103
- Condition: Cracked
- Location: Zone 200
- Part time: 1,351 hours, 2,695 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A ENGINE CHIP LIGHT. AFTER LANDING OPENED UP ENGINE COWLING AND DISCOVERED VENT LINE WAS BROKEN.  EXHAUST WAS CRACKED AND OIL STRUTT STANDOFF WAS CRACKED. BRACKET PN MS9592-133
